MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY
Model Number PDBT-915-2K
Medical Device Problem Codes Defective Component (2292); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Rash (2033); Burning Sensation (2146)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The waa heat related failure questionnaire was reviewed for potential causes of the reported issue.Based on this review, the patient wearing the transmitter assembly directly on the skin has been ruled out as a potential root cause.The transmitter associated with the complaint was returned for investigation.Investigation of the device was unable to replicate the alleged issue.Thermal imaging was used to verify the outside temperature of the device while charging, the internal temperature of the device while charging, the outside temperature of the device while operating, and the internal temperature of the device while operating.Results are as follows: outside thermal temperature while charging: 31.0°c, internal thermal temperature while charging: 34.1°c, outside thermal temperature while operating: 31.8°c, internal thermal temperature while operating: 32.8°c.The outside thermal temperature while charging was 31.0°c, which is below the product requirements specification of 41°c (106°f).Based on the thermal imaging, there is no evidence of thermal damage and the product met temperature specifications.Although the alleged issue was not replicated and the transmitter met temperature specifications, the investigation found the rf connector was damaged due to improper/inadequate design.The sma rf connector solder joints to the pcb were cracked, partially separating the connector from the pcb and triggering the "low power detect" and/or "antenna disconnect" alarms.Therefore, the device cannot deliver therapy.In addition, the investigation found a damaged component as l12 was broken.Refer to capa-2024-0020 for additional investigation details for the broken rf connector and the damaged component l12.
 
Event or Problem Description
The patient reported redness and a rash on their skin under where the transmitter assembly is worn.Additionally, the patient reported they feel warmth from the transmitter assembly and a burning sensation to the skin.However, the burning sensation did not cause tissue damage or require medical intervention.As of (b)(6) 2026, the rash has resolved completely, the patient was provided a replacement transmitter assembly, and the patient is doing well.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
TRANSMITTER ASSEMBLY
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key24876799
Report Number3010676138-2026-00058
Device Sequence Number9331919
Product Code GZF
UDI-Device Identifier00850051034550
UDI-Public(01)00850051034550
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDBT-915-2K
Device Lot Number01572-DT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexUnknown